Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The holomorphic extension of $H^p$-CR functions
on tube submanifolds


Author: Al Boggess
Journal: Proc. Amer. Math. Soc. 127 (1999), 1427-1435
MSC (1991): Primary 32A35, 42B30, 32D99
DOI: https://doi.org/10.1090/S0002-9939-99-04828-5
Published electronically: January 29, 1999
MathSciNet review: 1600104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the set of CR functions on a connected tube submanifold of $C^n$ satisfying a uniform bound on the $L^p$-norm in the tube direction. We show that all such CR functions holomorphically extend to $H^p$ functions on the convex hull of the tube ($1 \leq p \leq \infty$). The $H^p$-norm of the extension is shown to be the same as the uniform $L^p$-norm in the tube direction of the CR function.


References [Enhancements On Off] (What's this?)

  • [BT] M. S. Baouendi and F. Treves, A Property of the Functions and Distributions Annihilated by a Locally Integrable System of Complex Vector Fields, Ann. Math. 113 (1981), 387-421. MR 82f:35057
  • [BTa] M. S. Baouendi and F. Treves, Microlocal version of the Bochner's tube theorem, Indiana Univ. Math. Journal 31 (1982) 885-895. MR 84b:35025
  • [B] A. Boggess, CR Manifolds and the Tangential Cauchy-Riemann Complex, CRC Press, 1991. MR 94e:32035
  • [BD] Boivin and Dwilewicz, Extension and Approximation of CR Functions on Tube Manifolds, Trans. Amer. Math. Soc. 350 (1998), 1945-1956. CMP 98:09
  • [Kaz] M. Kazlow, CR functions and tube manifolds, Trans. of Amer. Math. Soc., 255 (1979), 153-171. MR 80m:32001
  • [K] H. Komatsu, Microlocal version of Bochner's tube theorem, J. Fac. Sci. Univ. Tokyo Sect. 1a Math. 19 (1972), 201-214.
  • [SW] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, 1971. MR 46:4102
  • [T] F. Treves, Hypo-Analytic Structures, Princeton University Press, 1992. MR 94e:35014

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32A35, 42B30, 32D99

Retrieve articles in all journals with MSC (1991): 32A35, 42B30, 32D99


Additional Information

Al Boggess
Affiliation: Department of Mathematics, Texas A & M University, College Station, Texas 77843
Email: al.boggess@math.tamu.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04828-5
Keywords: $H^p$ function, tube submanifold
Received by editor(s): August 22, 1997
Published electronically: January 29, 1999
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society